# SDR CA110926003

- Difficulty date: September 22, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Boeing 757-2B7
- Engine: Rroyce RB211535E437
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Burned
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) APU GENERATOR PUT ON MEL DUE TO FAILURE TO REMAIN ON LINE. ON GROUND TROUBLESHOOTING, INITIALLY COULD NOT DUPLICATE SNAG.  FURTHER TROUBLESHOOTING AND REVEALED PIN & SOCKET DAMAGE TO APU GEN - FIREWALL DISCONNECT (D40228J).  AS OF THE DATE OF THIS REPORT, APU STILL ON MEL AWAITING PARTS TO REPLACE THE CONNECTOR. UNSERVICABLE PARTS ARE IN QUARANTINE.
